# SDR SWAA991870

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, IN FLIGHT SHUT DOWN, NR 1 ENG COMPRESSOR STALLED AT 27,000 FEET AND THEN AGAIN AT 16,000 FEET FOLLOWED BY OIL PRESS IND DECREASE AND ENG VIBRATION.  REMOVED AND REPLACED NR 1 ENG PER MM.
